# SDR UPS01434908

- Difficulty date: February 7, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Inoperative
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NR 6 SPOILER INOP.  PIREP - ROLLS RIGHT ON LANDING.  *S/D*  REMOVED NR 6 SPOILER PANEL AND ACT.  INSTALLED NR 6 SPOILER PER MM 27-61-01.  OPS CKS GOOD.
